Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 293, NWS Norman, OK

October 6, 2014Carter County, Love County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2014, 4:24 AM CDT for Carter County, Love County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2014, 4:24 AM CDT (09:24 UTC)
Expired
Oct 6, 2014, 5:15 AM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Carter County, OK, Love County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WUUS54 KOUN 060924
SVROUN
OKC019-085-061015-
/O.NEW.KOUN.SV.W.0293.141006T0924Z-141006T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CARTER COUNTY IN SOUTHERN OKLAHOMA...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 515 AM CDT

* AT 423 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF RUBOTTOM...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARIETTA...THACKERVILLE...LEON...RUBOTTOM AND BURNEYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3382 9721 3384 9717 3385 9717 3392 9721
      3386 9726 3389 9731 3385 9733 3388 9733
      3382 9737 3382 9744 3389 9745 3391 9748
      3405 9748 3413 9728 3387 9700 3384 9704
      3386 9707 3385 9709 3382 9705 3378 9719
TIME...MOT...LOC 0923Z 322DEG 20KT 3404 9735 

HAIL...1.25IN
WIND...60MPH

$$
3 follow-up statements
586 
WWUS54 KOUN 060934
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT MON OCT 6 2014

OKC019-060943-
/O.CAN.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
CARTER OK-
434 AM CDT MON OCT 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CARTER COUNTY IS
CANCELLED...
    
THE STORM HAS MOVED OUT OF THE WARNED AREA AND THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 3382 9721 3384 9717 3385 9717 3392 9721
      3386 9726 3389 9731 3385 9733 3388 9733
      3382 9737 3382 9744 3389 9745 3391 9748
      3405 9748 3406 9728 3387 9700 3384 9704
      3386 9707 3385 9709 3382 9705 3378 9719
TIME...MOT...LOC 0933Z 322DEG 20KT 3399 9731 

$$

OKC085-061015-
/O.CON.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
LOVE OK-
434 AM CDT MON OCT 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL LOVE COUNTY...

AT 433 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BURNEYVILLE...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE...LEON...RUBOTTOM AND BURNEYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3382 9721 3384 9717 3385 9717 3392 9721
      3386 9726 3389 9731 3385 9733 3388 9733
      3382 9737 3382 9744 3389 9745 3391 9748
      3405 9748 3406 9728 3387 9700 3384 9704
      3386 9707 3385 9709 3382 9705 3378 9719
TIME...MOT...LOC 0933Z 322DEG 20KT 3399 9731 

HAIL...1.25IN
WIND...60MPH

$$
665 
WWUS54 KOUN 060949
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 AM CDT MON OCT 6 2014

OKC085-061015-
/O.CON.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
LOVE OK-
449 AM CDT MON OCT 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL LOVE COUNTY...

AT 449 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BURNEYVILLE...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE AND BURNEYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3382 9721 3384 9717 3390 9718 3392 9721
      3391 9724 3386 9726 3389 9732 3386 9733
      3387 9733 3398 9729 3399 9718 3387 9700
      3384 9704 3386 9707 3385 9709 3384 9709
      3382 9705 3378 9719
TIME...MOT...LOC 0949Z 328DEG 23KT 3392 9722 

HAIL...1.00IN
WIND...60MPH

$$
210 
WWUS54 KOUN 061006
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
506 AM CDT MON OCT 6 2014

OKC085-061015-
/O.EXP.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
LOVE OK-
506 AM CDT MON OCT 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOVE COUNTY WILL
EXPIRE AT 515 AM CDT...
    
THE STORM HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3382 9721 3384 9717 3390 9718 3392 9721
      3391 9724 3386 9726 3389 9732 3386 9733
      3387 9733 3398 9729 3399 9718 3387 9700
      3384 9704 3386 9707 3385 9709 3384 9709
      3382 9705 3378 9719
TIME...MOT...LOC 1002Z 322DEG 20KT 3392 9722 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 3:49 AM CDT, 35 minutes earlier.

Area forecast discussion, Oct 6, 3:49 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
349 AM CDT MON OCT 6 2014

.DISCUSSION...
TSTMS ONGOING THIS MORNING IN SCNTRL/SE OK IN VCNTY OF WEAK
FRONTAL BOUNDARY. EXPECT THIS ACTIVITY TO GRADUALLY SHIFT SEWD
LATER THIS MORNING. ADDITIONAL STORMS POSSIBLE THIS AFTERNOON AND
EVENING...MAINLY IN FAR SERN PARTS OF THE FA. DRY WEATHER EXPECTED
ON TUESDAY WITH HIGHS IN THE 90S IN MANY AREAS AS LOW LEVEL FLOW
VEERS AHEAD OF WEAK SURFACE BOUNDARY MOVING INTO NRN OK. FRONTAL
BOUNDARY STALLS THEN BEGINS TO GRADUALLY LIFT NORTH ON WEDNESDAY.
UPPER TROUGH APPOACHING FROM THE SW WILL BEGIN TO INCREASE PRECIP
CHANCES WEDNESDAY NIGHT INTO THURSDAY...ESPECIALLY IN THE VICINITY
OF THE STALLED FRONTAL BOUNDARY IN NORTHERN OK. MORE WIDESPREAD
SHOWERS AND THUNDERSTORMS EXPECTED THURSDAY NIGHT INTO FRIDAY AS
THE SURFACE COLD FRONT MOVES SOUTHWARD AND THE SWRN S/W TROUGH
NEARS. PRECIP CHANCES WILL BEGIN TO DIMINISH FROM WEST TO EAST
SATURDAY/SATURDAY NIGHT AS THE UPPER TROUGH MOVES EASTWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  61  93  64 /  10  10   0  10
HOBART OK         88  59  93  65 /  10  10   0  10
WICHITA FALLS TX  89  62  96  68 /  10  10   0  10
GAGE OK           88  51  91  54 /   0   0   0  10
PONCA CITY OK     83  55  91  59 /  10  10   0  10
DURANT OK         85  66  92  68 /  20  20   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/02
Hazardous weather outlook, Oct 5, 11:50 AM CDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SUN OCT 5 2014

OKZ004>048-050>052-TXZ083>090-061200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SUN OCT 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS
OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE TONIGHT INTO
MONDAY MORNING AS MOISTURE SPREADS BACK NORTH INTO PARTS OF THE
AREA...AND A COMPACT UPPER STORM SYSTEM MOVES THROUGH THE SOUTHERN
PLAINS. A FEW OF THE STORMS IN SOUTHEAST OKLAHOMA COULD BECOME
STRONG TO MARGINALLY SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS.
OTHERWISE... CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS
WILL BE THE MAIN IMPACTS WITH ANY STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE IN
PARTS OF SOUTHEAST OKLAHOMA EARLY MONDAY...BUT SHOULD DISSIPATE
THROUGH THE NOON HOUR.

AFTER A BRIEF DRY PERIOD... RAIN CHANCES WILL RETURN TO PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS FOR THE LATER HALF OF THE WEEK
INTO NEXT WEEKEND. WHILE A FEW STRONG STORMS MAY OCCUR...LOCALLY
HEAVY RAINFALL APPEARS TO BE THE PRIMARY HAZARD AT THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAXWELL/AUSTIN

In the hours before

Special weather statement, Oct 6, 2:44 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CDT MON OCT 6 2014

OKZ039>041-046-050-051-060830-
MARSHALL OK-LOVE OK-GARVIN OK-MURRAY OK-STEPHENS OK-CARTER OK-
244 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...
NORTHEASTERN LOVE...WESTERN GARVIN...SOUTHWESTERN MURRAY...
NORTHEASTERN STEPHENS AND CARTER COUNTIES UNTIL 330 AM CDT...

AT 240 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF LONE GROVE...MOVING SOUTHEAST AT 30 MPH. ANOTHER STRONG STORM WAS
LOCATED 15 MILES NORTHWEST OF FOSTER.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3384 9717 3389 9718 3392 9721 3390 9725
      3386 9726 3388 9730 3472 9767 3475 9767
      3484 9748 3423 9693 3417 9694 3417 9688
      3400 9673 3393 9690 3396 9692 3395 9698
      3396 9698 3395 9700 3390 9698 3381 9721
TIME...MOT...LOC 0740Z 324DEG 24KT 3423 9722
Local storm report, Oct 6, 3:06 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
306 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             1 WNW FOSTER            34.63N 97.50W
10/06/2014  E1.75 INCH       GARVIN             OK   STORM CHASER

&&

EM
Local storm report, Oct 6, 3:08 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
308 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 AM     HAIL             2 W LONE GROVE          34.17N 97.30W
10/06/2014  E1.00 INCH       CARTER             OK   PUBLIC

&&

EM
Special weather statement, Oct 6, 3:23 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 AM CDT MON OCT 6 2014

OKZ028-040-060900-
MCCLAIN OK-GARVIN OK-
323 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN AND
NORTHWESTERN GARVIN COUNTIES UNTIL 400 AM CDT...

AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRINER...
MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3495 9767 3496 9767 3503 9748 3477 9725
      3468 9758
TIME...MOT...LOC 0821Z 335DEG 25KT 3493 9755
Special weather statement, Oct 6, 4:09 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
409 AM CDT MON OCT 6 2014

OKZ039>041-046-060945-
GARVIN OK-MURRAY OK-STEPHENS OK-CARTER OK-
409 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARVIN...WEST
CENTRAL MURRAY...NORTHEASTERN STEPHENS AND NORTHWESTERN CARTER
COUNTIES UNTIL 445 AM CDT...

AT 405 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FOSTER...
MOVING SOUTH AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3468 9763 3472 9742 3444 9729 3443 9761
TIME...MOT...LOC 0905Z 346DEG 28KT 3463 9750
Special weather statement, Oct 6, 4:17 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 AM CDT MON OCT 6 2014

OKZ027-028-040-060945-
MCCLAIN OK-GRADY OK-GARVIN OK-
417 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...
SOUTHEASTERN GRADY AND NORTHWESTERN GARVIN COUNTIES UNTIL 445 AM
CDT...

AT 414 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF DIBBLE...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3504 9794 3506 9761 3492 9739 3473 9737
      3472 9780
TIME...MOT...LOC 0914Z 322DEG 20KT 3497 9770

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 10:15 PM CDTSpecial Weather StatementOUNPayne30 min
Oct 5, 10:29 PM CDTSpecial Weather StatementOUNBlaine31 min
Oct 5, 10:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie48 min
Oct 5, 10:42 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady48 min
Oct 5, 10:53 PM CDTSpecial Weather StatementOUNOklahoma37 min
Oct 5, 11:07 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma27 min
Oct 5, 11:29 PM CDTSevere Thunderstorm WarningOUNCaddo28 min
Oct 5, 11:53 PM CDTSpecial Weather StatementOUNCleveland22 min
Oct 6, 12:05 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Pottawatomie, Seminole25 min
Oct 6, 12:43 AM CDTSpecial Weather StatementOUNGarvin, Hughes, Seminole32 min
Oct 6, 1:09 AM CDTSpecial Weather StatementOUNGarvin, Hughes, Pontotoc36 min
Oct 6, 1:44 AM CDTSpecial Weather StatementOUNGarvin31 min
Oct 6, 2:08 AM CDTSpecial Weather StatementOUNCarter37 min
Oct 6, 2:44 AM CDTSpecial Weather StatementOUNCarter, Love, Marshall46 min
Oct 6, 3:02 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens43 min
Oct 6, 3:23 AM CDTSpecial Weather StatementOUNMcClain37 min
Oct 6, 3:31 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Stephens22 min
Oct 6, 3:39 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray, Stephens51 min
Oct 6, 4:09 AM CDTSpecial Weather StatementOUNGarvin36 min
Oct 6, 4:17 AM CDTSpecial Weather StatementOUNGrady28 min
Oct 6, 4:37 AM CDTSpecial Weather StatementOUNGarvin23 min
Oct 6, 4:38 AM CDTSpecial Weather StatementOUNGrady37 min
Oct 6, 4:59 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens32 min
Oct 6, 5:32 AM CDTSpecial Weather StatementOUNCarter43 min
Oct 6, 6:00 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love20 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.